DESPARATELY NEED HELP

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

KTBP3307
New Member


Date Joined May 2007
Total Posts : 4
   Posted 5/5/2007 8:01 PM (GMT -7)   
I started with some head swelling and one sided headache from back to front.  CT came back fine.  Balance off, vomitting, flashing lights, slurred speech.  Spinal tap some elevated levels no menengitis- some antibiotics and lots of pain medication.  Migraine medicatin imitrix was terrible- felt like I shot myself in my head.  MRI came back o-kay pain not getting any better.  The pain never went away it only would signiifcantly decrease with IV drugs.  finally got in with neurologist took me off all meds except 7 days os medrol and continued trileptal.  I just started the steroids today (1/2 half the does of trileptal last night) but I have noticed that every time that I take the steroids my headache gets worst and my memory is off.  I couldn't remember my own mother's phone number today.  I don't know if the two are associated but I need some guidance from someone with some personal experience.  I seem to feel worse every time I leave a doctor's office.   mad   have been in pain for over a month with a one year old daughter that I am scared to hold for fear of dropping her or having her squel in delight and have my head pop off.  Does anyone have any suggestions?  Any advice advice would be so truly appreciated.  Take care of yourselves! Kristina

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 5/6/2007 10:00 AM (GMT -7)   
Hi Kristina,

Sorry I have missed your post up to now, and sorry you are going through this!!! First of all do you understand what these drugs are for???

Trileptal is an anti-epileptic, and these are sometimes given to help with migraine. The side effects however can take a while to get used to!! How long have you been taking this drug? It may be that your body is still adjusting to this medication, and that is part of the reason you are still feeling rough, and it is affecting your memory! If you are worried about this you must go back and discuss this with your Doctor!!!!

The Medrol is a man made corticosteroid and can clash with some antibiotics and the pill. Depending on which antibiotic you had, it may be that the antibiotic was not completely out of your system before you started the Medrol. Again, if you are concerned, you must go back to your Doctor and discuss this!!!

However, hopefully these side effects should settle down for you, but please talk to your Doctor if you are in any doubt. Wishing you all the best with this, and that you will soon be pain free!

take care

Ann
Co-Moderator of the Migraine/Headache Forum


KTBP3307
New Member


Date Joined May 2007
Total Posts : 4
   Posted 5/6/2007 3:41 PM (GMT -7)   
Thank you so much for your feedback. My intention is to call the doctor first thing in the morning. I really had all of the side effects prior to taking these medications the headaches just seem worst when I take the steroids? I have been off of the pill for about two weeks but they just had me on an antibiotic because of the swelling in my head. I really appreciate your feedback. It is just nice to be able to bounce this off of someone who isn't looking at you thinking that you are loosing your mind.
Take care- Kristina
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 14, 2017 8:01 PM (GMT -7)
There are a total of 2,905,595 posts in 318,874 threads.
View Active Threads


Who's Online
This forum has 158229 registered members. Please welcome our newest member, MuttersJ.
362 Guest(s), 6 Registered Member(s) are currently online.  Details
Spring, Lynnwood, Joyb4, Adventureuc, MuttersJ, Lanie G